MAUDE Adverse Event Report: GYRUS ACMI, INC. ELITE & USA DISPOSABLE AC TIVE CORD (12/BOX); HYSTEROSCOPE (AND ACCESSORIES)

GYRUS ACMI, INC. ELITE & USA DISPOSABLE AC TIVE CORD (12/BOX); HYSTEROSCOPE (AND ACCESSORIES)
Model Number DAC
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for investigation.The investigation is ongoing.Supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, that during a procedure, a spark/ light and smell was noticed.It was discovered the elite & usa disposable ac tive cord was defective.The procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event could not be determined although it can be presumed that it was due to melted plastic.Olympus will continue to monitor field performance for this device.

Brand Name
ELITE & USA DISPOSABLE AC TIVE CORD (12/BOX)
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18156924
Report Number3011050570-2023-00190
Device Sequence Number12379057
Product Code HIH
UDI-Device Identifier00821925036369
UDI-Public00821925036369
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAC
Device Lot NumberKR255993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL - RB, SERIAL - (B)(6)
Patient SexUnknown